Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: M. A. Shubin
Title: Pseudodifferential operators and spectral theory
Additional book information Translated by Stig I. Andersson. Springer-Verlag, Berlin, Heidelberg, New York, 1987, x + 278 pp., $55.00. ISBN 3-540-13621-5.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: François Treves
Journal: Bull. Amer. Math. Soc. 19 (1988), 343-346
PII: S 0273-0979(1988)15666-2